CSpace

Browse/Search Results:  1-10 of 663 Help

Selected(0)Clear Items/Page:    Sort:
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
Stable Mixed Element Schemes for Plate Models on Multiply-Connected Domains 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2020, 卷号: 12, 期号: 4, 页码: 1008-1034
Authors:  Zhang, Shuo
Favorite  |  View/Download:4/0  |  Submit date:2020/06/30
Reissner-Mindlin plate  Kirchhoff plate  multiply-connected domain  uniformly optimal solver  regular decomposition  
A High Accuracy Nonconforming Finite Element Scheme for Helmholtz Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 3, 页码: 20
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Nonconforming finite element method  Transmission eigenvalues  High accurary  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 卷号: 60, 期号: 2, 页码: 373-409
Authors:  Gillette, Andrew;  Hu, Kaibo;  Zhang, Shuo
Favorite  |  View/Download:4/0  |  Submit date:2020/06/30
Finite element  Nonconforming element  de Rham complex  
Drift Alfven energetic particle stability with circulating particles 期刊论文
PHYSICS OF PLASMAS, 2020, 卷号: 27, 期号: 6, 页码: 11
Authors:  Li, Y.;  Hu, S.;  Zheng, W.;  Xiao, Y.
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
A Note on Strongly Almost Disjoint Families 期刊论文
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2020, 卷号: 61, 期号: 2, 页码: 227-231
Authors:  Shen, Guozhen
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
strongly almost disjoint family  cardinality  finite-to-one function  axiom of choice  
A Rigorous Condition Number Estimate of an Immersed Finite Element Method 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 2, 页码: 23
Authors:  Wang, Saihua;  Wang, Feng;  Xu, Xuejun
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Interface problem  IFE method  Condition number